# SDR SWIA202263817

- Difficulty date: January 6, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 39,359 hours, 35,099 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL27 IB VERTICAL POST AT FS409+128 APPEARS CRACKED IN THE RADIUS.    ( AGING AIRCRAFT INSP RO 1/16/2022)   REPAIRED RBL27 FS409+128 VERTICAL POST IN ACCORDANCE WITH REO 601R-53-41-056
